# SDR VNAA2024031711102

- Difficulty date: March 14, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 20,497 hours, 18,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14253H8428
- Condition: Cracked
- Location: Cockpit
- Part time: 20,499 hours, 18,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD HEAT CAUSING ARCING AND CRACKING / REMOVED AND INSTALLED  THE CA WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA. OPS CHECK OF THE WINDSHIELD TEMP CONTROLLER GOOD. OPS CHECK OF THE WINDSHIELD-WIPER DRIVE ARM GOOD. LEAK CHECK GOOD. NO FURTHER DEFECTS FOUND.
